# SDR CA050812003

- Difficulty date: August 11, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,484 hours
- Engine: Lyc O360C2E
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Part number: 21583
- Condition: Cracked
- Location: Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE RT WING IB MOST FLAP MOUNT THERE ARE SEVERAL SMALL CRACKS PROTRUDING OUT OF THE LOWER BOLT HOLE WHICH IS USED TO ATTACH THE BRACKET TO THE REAR SPAR OF THE WING.
